# SDR SWAA2014021725223

- Difficulty date: February 8, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 53,341 hours, 31,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 002A0003168
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHORD SPLICE CRACKED AT BS 540, STRINGER 22R.  REPAIRED SPLICE IAW EA.
